Man Runs Mad After Consuming Overdose of Tramadol in Lagos

It is quite unfortunate how the consumption of drugs in Nigeria has moved to a “not so pleasing” level. A young man who went “koko” after he overdosed himself of opioid pain medication “Tramadol”.

tramadol-01

In an obvious attempt to get high and or get jiggy with it, has been taken to a hospital after overdosing on Tramadol on Sunday in Lagos.

tramadol-0

It was gathered that the young man had to be restricted by being tied up by people around as he behaved strangely in public.

tramadol-02

Water was poured on him and he was fed garri by those who tied him up, in a bid to bring him back from the “excited state”.

According to an online user, the young man was later taken to the general hospital in Lagos where he was treated.

Comments

comments


To receive updates enter your email
- OR -

written by

Dash is an author at www.gistus.com.

Comments are closed.

Leave a Reply

Want to join the discussion?
Feel free to contribute!